# SDR AALA2009031000001

- Difficulty date: March 10, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 30,539 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 99115268N
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - FORMER AT STATION 485 DAMAGED.  REPLACED FORMER AT LOCATION 485.  SYSTEM GROUND CHECK NORMAL OPERATION.
